Applied Mathematics

Vol.5 No.20(2014), Paper ID 51585, 8 pages

DOI:10.4236/am.2014.520303

 

Infinite Number of Disjoint Chaotic Subsystems of Cellular Automaton Rule 106

 

Gaocang Zhao, Fangyue Chen, Weifeng Jin

 

School of Science, Hangzhou Dianzi University, Hangzhou, China
School of Science, Hangzhou Dianzi University, Hangzhou, China
College of Pharmaceutical Sciences, Zhejiang Chinese Medical University, Hangzhou, China

 

Copyright © 2014 Gaocang Zhao, Fangyue Chen, Weifeng Jin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Zhao, G. , Chen, F. and Jin, W. (2014) Infinite Number of Disjoint Chaotic Subsystems of Cellular Automaton Rule 106. Applied Mathematics, 5, 3256-3263. doi: 10.4236/am.2014.520303.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.